# SDR DALA13041490953

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5755 · Spoilers
- Part: Torsion Bar
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT INBD FLIGHT SPOILER TORSION BAR.   TORSION BAR REPLACED IAW AMM 27-61-06 AND THE REQUIRED INSPECTION WAS COMPLETED.
